# SDR CA130412013

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 950 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 18 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC HOSES WERE REPLACED WITH NEW HOSES AT TTAF 949.9 HRS. HELICOPTER LANDED FOR FUEL AND SHUTDOWN.  THE PILOT NOTICED A SMALL AMOUNT OF HYDRAULIC FLUID ON THE RT SIDE OF THE ACFT AND NOTIFIED THE ENGINEER.  THE RT MGB COWLING WAS OPENED THE DECK WAS COVERED IN HYDRAULIC OIL AND THE RESERVOIR WAS VERY LOW.  THE ACFT WAS "DI" THAT MORNING AND HYDRAULIC WAS AT THE MAX LINE. THE AMOUNT OF FLUID IT TOOK TO BRING THE LEVEL BACK TO MAX WAS 300 ML. THAT MORNING THE ACFT WAS FLOWN FOR 3.9 HRS.  A GROUND RUN LEAK CHECK DETERMINED 3 HYDRAULIC HOSES AS THE CULPRITS.  THE LEAKS WERE COMING FROM UNDER THE FIRE SLEEVE ON EACH HOSE.  LINES WERE CHANGED AND NO LEAKS WERE OBSERVED.  THE PN OF THE OTHER HOSES ARE 704A34-412-253A AND 704A34-412-251.
